# SDR SWAA2025041022680

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 24,151 hours, 12,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER L2 DOOR SLIDE CONTAINER LOOSE; SLIDE NOT PROPERLY CONTAINED.  <[01] INSPECTED L2 SERVICE DOOR SLIDE AND CONTAINER; TIGHTENED CONTAINER BOLTS AS PER AMM 25-66-01.
